# SDR CALA2017050801298

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 62,336 hours, 21,440 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURBINE OIL ODOR IN COCKPIT DURING TAKEOFF AND LANDING.  NO ODOR NOTED DURING MAINTENANCE TAXI AND HIGH POWER RUN.  CYCLED PACKS AND DIFFERENT BLEED SOURCES TO TRY TO DUPLICATE. AIR CONDITIONING SCENT WAS NORMAL FROM ALL SOURCES. ACFT OKAY FOR SERVICE.
